Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Itching on labia, odor of onion, no burning. Taken augmentin. What is this?

Hi there, I had a question. I have had a lot of itching on my labias and at the top of my vagina inbetween the two folds, I had an odor that kind of smelled like onions, but it didn t burn when I peed and it was barely itchy inside my vagina. I have always gotten yeast infections when taking antibiotics but they always had inside itching. The itching has subsided mostly. I recently took augmentin and that is when it started. I also stopped taking my birth control pill around the same time. I am unsure of what is going on, I looked down and I had what looked to be two tiny little tears like paper cuts at the top in btween where the labias meet. They are starting to heal, but I have never had anything like that before. I was worried about that because I also slept with someone recently and even though we used a condom I know terrible things can happen. I have no red bumps or weird colored discharge. Do you know what this could possibly be? I looked it up and some people said Canadasis, herpes , and people have experienced a lot of itching from stopping the pill. I am very worried it could be herpes.
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern, looking to the history given here this could be infection if I would be your doctor then I would treat you with the following treatment
1) Tab Ofloxacin 400mg twice a day for three days
2) Povidone ointment for local application
hope this information helps you have nice day.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor